Wirtinger type inequalities via fractional integral operators

Serkan Aslıyüce


In this study, we shall present Wirtinger type inequality in the fractional
case with comformable fractional operators.


Fractional derivative; fractional integral; Wirtinger inequality

Full Text:



bibitem{podlubny} Podlubny, Igor Fractional differential equations. An

introduction to fractional derivatives, fractional differential equations,

to methods of their solution and some of their applications. Mathematics in Science and Engineering, 198. Academic Press, Inc., San Diego, CA, 1999. xxiv+340 pp.

bibitem{baleanu1} Baleanu, Dumitru; Diethelm, Kai; Scalas, Enrico;

Trujillo, Juan J. Fractional calculus. Models and numerical methods. Series

on Complexity, Nonlinearity and Chaos, 3. World Scientific Publishing Co.

Pte. Ltd., Hackensack, NJ, 2012. xxiv+400 pp.

bibitem{diethelm} Diethelm, Kai The analysis of fractional differential

equations. An application-oriented exposition using differential operators

of Caputo type. Lecture Notes in Mathematics, 2004. Springer-Verlag, Berlin, 2010. viii+247 pp.

bibitem{khalil} Khalil, R.; Al Horani, M.; Yousef, A.; Sababheh, M. A new

definition of fractional derivative. J. Comput. Appl. Math. 264 (2014),


bibitem{hardy} Hardy, G. H.; Littlewood, J. E.; P'{o}lya, G. Inequalities. Reprint of the 1952 edition. Cambridge Mathematical Library. Cambridge University Press, Cambridge, 1988. xii+324 pp.

bibitem{mitrinovic} Mitrinovi'{c}, D. S.; Pev{c}ari'{c}, J. E.; Fink, A.

M. Classical and new inequalities in analysis. Mathematics and its

Applications (East European Series), 61. Kluwer Academic Publishers Group, Dordrecht, 1993. xviii+740 pp.

bibitem{pachpatte} Pachpatte, B. G. Mathematical inequalities.

North-Holland Mathematical Library, 67. Elsevier B. V., Amsterdam, 2005.

xii+591 pp.

bibitem{agarwal} Agarwal, Ravi P. Difference equations and inequalities.

Theory, methods, and applications. Monographs and Textbooks in Pure and Applied Mathematics, 155. Marcel Dekker, Inc., New York, 1992. xiv+777 pp.

bibitem{saker} Agarwal, Ravi; O'Regan, Donal; Saker, Samir Dynamic

inequalities on time scales. Springer, Cham, 2014. x+256 pp.

bibitem{ferreira} Ferreira, Rui A. C. A discrete fractional Gronwall

inequality. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1605--1612.

bibitem{anastassiou} Anastassiou, George A. Multivariate fractional

representation formula and Ostrowski type inequality. Sarajevo J. Math.

(22) (2014), no. 1, 27--35.

bibitem{peterson} G"{u}venilir, A. Feza; Kaymakc{c}alan, Billur;

Peterson, Allan C.; Tac{s}, Kenan Nabla discrete fractional Gr"{u}ss type inequality. J. Inequal. Appl. 2014, 2014:86, 9 pp.

bibitem{sarikaya} Budak, H"{u}seyin; Sarikaya, Mehmet Z. An inequality of Ostrowski-Grüss type for double integrals. Stud. Univ. Babeş-Bolyai Math. 62 (2017), no. 2, 163-173.

bibitem{sarikaya2} Sarikaya, Mehmet Zeki. Gronwall type inequalities for conformable fractional integrals. Konuralp J. Math. 4 (2016), no. 2,


bibitem{akin} Akin, Elvan; Asli y"{u}ce, Serkan; G"{u}venilir, A. Feza; Kaymakcalan, Billur Discrete Gr"{u}ss type inequality on fractional calculus. J. Inequal. Appl. 2015, 2015:174, 7 pp.

bibitem{seuret} Seuret, A.; Gouaisbaut, F. Wirtinger-based integral

inequality: application to time-delay systems. Automatica J. IFAC 49 (2013), no. 9, 2860--2866.

bibitem{roman} Hilscher, Roman A time scales version of a Wirtinger-type inequality and applications. Dynamic equations on time scales. J. Comput. Appl. Math. 141 (2002), no. 1-2, 219--226.

bibitem{kun} Liu, Kun; Fridman, Emilia Wirtinger's inequality and

Lyapunov-based sampled-data stabilization. Automatica J. IFAC 48 (2012), no. 1, 102--108.

bibitem{hinton} Hinton, Don B. and Lewis, Roger T. Discrete spectra

criteria for singular differential operators with middle terms. Math. Proc.

Cambridge Philos. Soc. 77 (1975), 337--347.

bibitem{pena} Pena, Simon. Discrete spectra criteria for singular

difference operators. Math. Bohem. 124 (1999), no. 1, 35--44.

bibitem{thabet} Abdeljawad, Thabet. On conformable fractional calculus. J. Comput. Appl. Math. 279 (2015), 57--66.

bibitem{baleanu2} Atangana, Abdon, and Baleanu, Dumitru; Alsaedi, Ahmed New properties of conformable derivative. Open Math. 13 (2015), 889--898.

DOI: http://dx.doi.org/10.24193/subbmath.2019.1.04


  • There are currently no refbacks.